# SDR GLBA2002029

- Difficulty date: March 2, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 12,838 hours, 16,472 cycles
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Loose
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GENERATOR TIE ILLUMINATED ON T/O, RESECURED CONNECTOR PLUG & PCB OPS CHECKED SYSTEM SATISFACTORY
